Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Keletra side effects
Nov 14, 2006

My son, who is HIV + for several years, is in prison. several months back he was changed to Keletra as one of his HIV drugs. He doesn't know if it's coincidence or the drug but since that time every time he shaves or gets a haircut he breaks out in a red rash, some with fluid like welts. He applies medication and it appears to get better until next haircut\shave. Thanks for any help.

Response from Dr. Henry

Skin problems are very common in persons who are HIV+. Sometimes skin conditions can be aggravated when taking effective HIV therapy as a part of the immune reconstitution syndrome (as the immune system begins reacting to germs again). Generally the skin problems are not directly related to the HIV drugs but there are situations where the drug may be the cause. He might benefit from seeing his HIV specialist and or a dermatologist if that is an option for him in prison. KH



Previous
Taking esterdiol and lithium
Next
living with hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement